MolluscaBase source details
Neubert, E. (1998). Digoniaxis bourguignati Jousseaume 1889, a genus and species of the Pyramidellidae. Archiv für Molluskenkunde, 127 (1/2): 103-106. Frankfurt am Main.
296277
Neubert, E.
1998
Digoniaxis bourguignati Jousseaume 1889, a genus and species of the Pyramidellidae
Archiv für Molluskenkunde
127 (1/2): 103-106. Frankfurt am Main.
Publication
Date
action
by
Digoniaxis Jousseaume, 1889 (new combination reference)
Digoniaxis bourguignati Jousseaume, 1889 (basis of record)
Digoniaxis bourguignati Jousseaume, 1889 (basis of record)